INTUITIONISTIC FUZZY QUASI-METRIC AND PSEUDO-METRIC SPACES

Document Type: Research Paper

Authors

1 College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao, Shandong, 266510, P. R. China

2 Department of Mathematics and Physics, Anhui University of Science and Technology, Huainan,Anhui, 232001, P. R. China

Abstract

In this paper, we propose a new definition of intuitionistic fuzzy
quasi-metric and pseudo-metric spaces based on intuitionistic fuzzy points. We
prove some properties of intuitionistic fuzzy quasi- metric and pseudo-metric
spaces, and show that every intuitionistic fuzzy pseudo-metric space is intuitionistic
fuzzy regular and intuitionistic fuzzy completely normal and hence
intuitionistic fuzzy normal. These are the intuitionistic fuzzy generalization of
the corresponding properties of fuzzy quasi-metric and pseudo- metric spaces.

Keywords


[1] K. T. Atanassov, Intuitionistic fuzzy sets, Central Tech. Library, Bulgarian Academy Science,
Sofia, Bulgaria, Rep. No. 1697/84, 1983.
[2] K. T. Atanassov, Intuitionistic fuzzy sets, Heidelberg, Germany: Physica-Verlag, 1999.
[3] D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems,
88(1) (1997), 81 -89.
[4] J. Goguen, L-fuzzy sets, J. Math. Anal. Appl., 18 (1967), 145-74.
[5] V. Gregori, S. Romaguera and P. Veeramani, A note on intuitionistic fuzzy metric spaces,
Chaos, Solitons & Fractals, 28(4) (2006), 902-905.
[6] F. G. Lupia˜nez, Nets and filters in intuitionistic fuzzy topological spaces, Information Sciences
176(16) (2006), 2396-2404.
[7] N. Palaniappan, Fuzzy topology, CRC Press, 2002.
[8] J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 22(5) (2004),
1039-46.

[9] R. Saadati, A. Razani and H. Adibi, A common fixed point theorem in L-fuzzy metric spaces,
Chaos, Solitons & Fractals, 33(2) (2007), 358-363.
[10] R. Saadati, Notes to the paper ”Fixed points in intuitionistic fuzzy metric spaces” and its
generalization to L- fuzzy metric spaces, Chaos, Solitons & Fractals, 35(1) (2008), 176-180.
[11] R. Saadati, On the L-fuzzy topological spaces, Chaos, Solitons & Fractals, In Press, 37(5)
(2008), 1419-1426.
[12] L. A. Zadeh, Fuzzy sets, Information and Control, 8(3) (1965), 338-353.